| Model Number |
1032800 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device has been repaired but not returned to the customer, pending customer approval of estimate.
Event or Problem Description
The manufacturer received information alleging a "service required" alarm condition occurred.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced to address the issue.